Alert archive / Wyoming / High Wind Warnings in 2016
High Wind Warning 25, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Nov 28, 2016, 11:14 AM MST for Johnson County, Wyoming. It took effect at Nov 28, 2016, 11:00 PM MST. It was in force for 17 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 28, 2016, 11:14 AM MST (18:14 UTC)
- In effect from
- Nov 28, 2016, 11:00 PM MST
- Expired
- Nov 29, 2016, 3:30 PM MST
- In force
- 17 hr
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 187 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 28, 11:46 PM MST | NON-TSTM WND GST 59 | 3 Nnw Buffalo, WY | ASOS STATION BUFFALO AIRPORT /BYG/. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
630 WWUS75 KRIW 281814 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1114 AM MST MON NOV 28 2016 ...HIGH WINDS EXPECTED ACROSS NORTHERN JOHNSON COUNTY... .STRONG MID LEVEL WINDS MIXING TO SURFACE WILL BRING HIGH WINDS TO NORTHERN JOHNSON COUNTY LATE THIS EVENING THROUGH TUESDAY. WYZ010-291000- /O.UPG.KRIW.HW.A.0017.161129T0600Z-161130T0000Z/ /O.NEW.KRIW.HW.W.0025.161129T0600Z-161130T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 1114 AM MST MON NOV 28 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WIND WILL INCREASE LATE THIS EVENING WITH HIGH WINDS EXPECTED THROUGH TUESDAY. THE STRONGEST WIND IS EXPECTED TUESDAY MORNING. * WINDS...NORTHWEST 35 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATES 25 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ C.BAKER
4 follow-up statements
768 WWUS75 KRIW 290548 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1048 PM MST MON NOV 28 2016 ...HIGH WINDS EXPECTED ACROSS NORTHERN JOHNSON COUNTY... .STRONG MID LEVEL WINDS MIXING TO SURFACE WILL BRING HIGH WINDS TO NORTHERN JOHNSON COUNTY THROUGH TUESDAY. WYZ010-291400- /O.CON.KRIW.HW.W.0025.161129T0600Z-161130T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 1048 PM MST MON NOV 28 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST TUESDAY... * TIMING...WIND WILL GRADUALLY INCREASE THROUGH THE NIGHT. HIGH WIND IS EXPECTED THROUGH TUESDAY AFTERNOON. THE STRONGEST WIND GUSTS ARE EXPECTED TUESDAY MORNING. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATES 25 AND 90. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
438 WWUS75 KRIW 290842 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 142 AM MST TUE NOV 29 2016 ...HIGH WINDS EXPECTED ACROSS NORTHERN JOHNSON COUNTY... .STRONG MID LEVEL WINDS MIXING TO SURFACE WILL BRING HIGH WINDS TO NORTHERN JOHNSON COUNTY TODAY. WYZ010-292300- /O.CON.KRIW.HW.W.0025.000000T0000Z-161130T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 142 AM MST TUE NOV 29 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...HIGH WINDS WILL CONTINUE THROUGH TODAY WITH THE STRONGEST WINDS THROUGH MIDDAY. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. THE BUFFALO AIRPORT HAS REPORTED A WIND GUST TO 63 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATES 25 AND 90. WIND MAY COMBINE WITH LIGHT SNOWFALL TO PRODUCE BLOWING SNOW AND REDUCED VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
153 WWUS75 KRIW 291753 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 1053 AM MST TUE NOV 29 2016 ...HIGH WINDS CONTINUE ACROSS NORTHERN JOHNSON COUNTY... .STRONG MID LEVEL WINDS MIXING TO SURFACE WILL KEEP HIGH WINDS ACROSS NORTHERN JOHNSON COUNTY THROUGH THIS AFTERNOON. WYZ010-300000- /O.CON.KRIW.HW.W.0025.000000T0000Z-161130T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 1053 AM MST TUE NOV 29 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...HIGH WINDS WILL CONTINUE THROUGH TODAY WITH THE STRONGEST WINDS THROUGH MIDDAY. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. THE BUFFALO AIRPORT HAS REPORTED A WIND GUST TO 67 MPH AT 936 AM THIS MORNING. * IMPACTS...MAINLY TO TRANSPORTATION. ENHANCED BLOW OVER RISK FOR LIGHT AND HIGH PROFILE VEHICLES...INCLUDING ALONG INTERSTATES 25 AND 90. WIND MAY COMBINE WITH LIGHT SNOWFALL TO PRODUCE BLOWING SNOW AND REDUCED VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TEAM RIVERTON
099 WWUS75 KRIW 292230 NPWRIW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RIVERTON WY 330 PM MST TUE NOV 29 2016 WYZ010-292330- /O.CAN.KRIW.HW.W.0025.000000T0000Z-161130T0000Z/ NORTHEAST JOHNSON COUNTY- INCLUDING THE CITY OF...BUFFALO 330 PM MST TUE NOV 29 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING. THE HIGH WINDS THAT HIT THE AREA HAVE BEGUN TO SLOWLY DECREASE AND HIGH WINDS ARE NO LONGER EXPECTED. THEREFORE, THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE HIGH WIND WARNING THAT WAS IN EFFECT. THE PEAK WIND REPORTED TODAY WAS 67 MPH AT THE BUFFALO AIRPORT AT 936 AM MST. $$ TEAM RIVERTON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Nov 28, 10:34 AM MST, 40 minutes earlier.
Area forecast discussion, Nov 28, 10:34 AM MST, 40 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1034 AM MST Mon Nov 28 2016 .AVIATION.../18Z ISSUANCE/ WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES The coverage of snow over the west will continue to decrease in coverage this afternoon and evening, but occasional MVFR/IFR conditions will continue in snow shower activity through the evening. After midnight and through the day Tuesday, lower elevations should be mainly dry, with a continued chance of snow showers/flurries over the mountains. A cold front is likely push south southwest across much of eastern Sweetwater County between 04Z and 07Z...shifting winds from the west northwest to north northeast at KRKS. However this should be brief with winds shifting back to the west northwest between 10Z and 14Z. Breezy northwest winds will impact KBPI and KPNA tonight and Tuesday. Mountains will be obscured much of the time. EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES Windy to strong northwest wind is expected to develop late this afternoon into the early evening over much of the area, and last through the day Tuesday. The strongest wind will be across northern Johnson, and the northern Big Horn Basin. Models showed LLWS impacting the WRL terminal late tonight into the day Tuesday. Areas of snow showers developing over the mountains pushing southeast into the lower elevations will be possible through tonight with the best chance between 00Z and 07Z Tuesday. Although MVFR/IFR conditions will be possible with this snow shower activity, confidence is not high enough to prevail any terminal with those conditions. On Tuesday, snow showers will be mainly confined to the northern mountains especially over the Big Horn Mountains. Northern Mountains will frequently be obscured. && .PREV DISCUSSION... /issued 319 AM MST Mon Nov 28 2016/ SHORT TERM...Monday through Wednesday night With the differences in the weather across the area, we will again divide the discussion into west and east of the Divide. West of the Divide...The snow banding developed today and developed with a vengeance with more snow than we expected. Over a foot has fallen across some of the higher peaks. Across the valleys though, totals were not as impressive. Radar shows banding continuing and with west to northwest flow continuing today, we will hoist a winter weather advisory across the Tetons, Star Valley and the Wyoming Range. Amounts may reach warning criteria in some areas, but since there is not much wind and most accumulation would be above pass level, impacts would be minimal. In addition, with the banded nature of the snow, amounts could vary widely over a short distance. As we head toward this evening, 700 millibar flow will turn more toward the north and shut off the snow for the most part. From Monday night through Tuesday night, some shortwave ridging will build across the area and bring mainly dry conditions across the area with only a few higher elevation snow showers. Another trough will approach the area on Wednesday but does not have a ton of moisture to work with. Snow shower coverage is expected to increase but amounts are not expected to be substantial at this time. East of the Divide...And leftover flurries should be coming to an end with the majority of the day largely dry. Temperatures will continue to be cool but still fairly close to normals for this time of year. There will also continue to be a gusty wind across the favored areas. However, as flow turns more northerly the strongest winds will shift toward areas favored by that flow, like the Wind River Basin, northern Bighorn Basin and especially northern Johnson County. And this leads to... The strongest winds will be across northern Johnson County tonight and into Tuesday. A tight height gradient across the state with ridging to the west and an upper level low over the northern Plains will strengthen 700 millibar winds to as high as 60 to 65 knots across that area. MOS guidance also shows sustained winds over 40 mph at times later Monday night and into much of Tuesday. With this, we will hoist a high wind watch for northern Johnson County. In addition, the upper level low will wrap some moisture back into eastern portions of the area. Most of any snow should remain north and east of Wyoming, but there could be a few snow showers with the wrap around. This should end Tuesday morning as the low slowly moves away to the east, but gusty winds will remain through the day. Wednesday at this point looks to be a dry day as shortwave ridging moves into the area. Cooler air will move in however so Wednesday will be the coolest day of the period with many locations struggling to reach the freezing mark. With light winds expected to return to the valleys, inversions may make a return. LONG TERM...Thursday through Monday Synopsis...A storm system will dive south, west of the divide into the Great Basin Thursday and Thursday night; bringing chances of snow across the west, with some upslope snow developing mainly along the east slopes of the Wind River Range. A strengthening northwest flow behind this system will bring the possibility of high wind across the Absaroka Range and Cody Foothills Friday night and Saturday, along with chances of snow showers across the west through the weekend. Temperatures will remain mostly slightly cooler than average Thursday and Friday with a gradual warming trend over the weekend. Discussion...Medium range guidance has lined up with further eastward track of next upper low, dropping it south across Idaho into northern Utah on Thursday, descending across Arizona on Friday. This track, especially with models showing H5 low closing off over Idaho, is favorable for the development of NE upslope flow along the east slopes of the Wind River Range, Lander Foothills. GFS shows the low level upslope pattern developing moreso than ECMWF. Areas of snow should decrease north to south early Friday morning as low drops into the desert SW. The concern on Friday night and Saturday shifts to the northwest as anticyclonic 160 knot jet noses into western Montana. This is a favorable setup for high wind and mountain wave activity along the east slopes from Clark to Dubois. Strengthening westerly flow will also bring milder Pacific air into the area, though protected valleys and basins will likely remain on the cool side under inversions. Both ECMWF and GFS are now showing an Arctic airmass knocking on our northern border on Monday, the GFS faster to shove the front across the area by Monday evening. Consensus (slower) solution paints windy and mild conditions ahead of the front Monday afternoon with chances for snow showers across the west and far north. We may be in the deep freeze across the area by Tuesday, December 6th. Stay tuned and check the antifreeze. FIRE WEATHER... Snow showers will continue across the west today. Mainly dry conditions will be found east of the divide with a gusty wind developing in the afternoon across many areas. High winds are possible across the northern Big Horn Basin and Johnson County Monday night and into Tuesday. Mixing and smoke dispersal will be generally good in the basins and good elsewhere. && .RIW WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 PM MST this afternoon for WYZ012- 023-024-027. High Wind Watch from this evening through Tuesday afternoon for WYZ010. && SHORT TERM...Hattings LONG TERM...AEM AVIATION...WM FIRE WEATHER...Hattings
Hazardous weather outlook, Nov 28, 3:27 AM MST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 327 AM MST MON NOV 28 2016 WYZ001>020-022>030-291100- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 327 AM MST MON NOV 28 2016 ...WINTER WEATHER ADVISORY FOR PORTIONS OF WESTERN WYOMING TODAY... ...HIGH WIND WATCH FOR NORTHERN JOHNSON COUNTY LATE TONIGHT AND TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS ACROSS THE WEST MUCH OF THE DAY BEFORE TAPERING OFF LATE TODAY. PLEASE SEE WINTER WEATHER ADVISORIES FOR DETAILS. HIGH WINDS ARE POSSIBLE IN NORTHERN JOHNSON COUNTY TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...HIGH WIND POSSIBLE OVER EASTERN JOHNSON COUNTY. BLUSTERY NORTHWEST WIND ALSO LIKELY FURTHER WEST FROM THE BIGHORN BASIN INTO THE WIND RIVER BASIN. THURSDAY AND THURSDAY NIGHT...SNOW DEVELOPING ACROSS THE WEST AND ALONG THE EASTERN FOOTHILLS OF THE CONTINENTAL DIVIDE THURSDAY, TAPERING OFF NORTH TO SOUTH FRIDAY MORNING. FRIDAY NIGHT AND SATURDAY...STRONG WINDS POSSIBLE ACROSS THE ABSAROKA MOUNTAINS AND ALONG THE CODY FOOTHILLS TO DUBOIS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SNOWFALL AMOUNTS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Nov 28, 8:40 AM MST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 840 AM MST MON NOV 28 2016 WYZ013-281900- JACKSON HOLE- INCLUDING THE CITY OF...JACKSON 840 AM MST MON NOV 28 2016 STEADY LIGHT SNOW WILL CONTINUE THROUGH ABOUT NOON...BEFORE DECREASING IN COVERAGE IN THE AFTERNOON. AN ADDITIONAL ONE INCH OF SNOW...WITH ISOLATED 2 INCHES IS EXPECTED. ROADS WILL BE SLICK AND HAZARDOUS ACROSS JACKSON HOLE TODAY. 21
Local storm report, Nov 28, 10:53 AM MST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RIVERTON WY
1153 AM MDT MON NOV 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM SNOW BROOKS LAKE 43.73N 110.01W
11/28/2016 E3.10 INCHES FREMONT WY PARK/FOREST SRVC
0618 AM HEAVY SNOW GRAND TARGHEE - CHIEF J 43.79N 110.94W
11/28/2016 E14.00 INCHES TETON WY PARK/FOREST SRVC
0618 AM HEAVY SNOW 9.9 NNW JACKSON 43.60N 110.85W
11/28/2016 E17.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE - RAYMER
0618 AM HEAVY SNOW JACKSON HOLE - RENDEZVO 43.59N 110.87W
11/28/2016 E19.00 INCHES TETON WY PARK/FOREST SRVC
0618 AM HEAVY SNOW TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
11/28/2016 E6.10 INCHES TETON WY PARK/FOREST SRVC
0618 AM HEAVY SNOW 8.6 NNW JACKSON 43.58N 110.85W
11/28/2016 E6.50 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE - BASE
0618 AM HEAVY SNOW JACKSON HOLE - MID MOUN 43.59N 110.84W
11/28/2016 E16.00 INCHES TETON WY PARK/FOREST SRVC
0619 AM HEAVY SNOW SNOW KING 43.46N 110.76W
11/28/2016 E7.00 INCHES TETON WY PARK/FOREST SRVC
0619 AM HEAVY SNOW 17.2 E THAYNE 42.97N 110.61W
11/28/2016 E7.00 INCHES LINCOLN WY PARK/FOREST SRVC
BLIND BULL SUMMIT
0619 AM HEAVY SNOW COMMISSARY RIDGE 42.57N 110.73W
11/28/2016 E16.00 INCHES LINCOLN WY PARK/FOREST SRVC
0621 AM SNOW 25 NW DUBOIS 43.75N 110.06W
11/28/2016 E5.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0621 AM SNOW 24 ESE BOULDER 42.65N 109.26W
11/28/2016 E4.00 INCHES SUBLETTE WY MESONET
BIG SANDY OPENING SNOTEL
0621 AM SNOW 16 E BOULDER 42.71N 109.41W
11/28/2016 E4.00 INCHES SUBLETTE WY MESONET
POCKET CREEK SNOTEL
0623 AM SNOW 5 N SOUTH ENTRANCE 44.21N 110.67W
11/28/2016 E5.00 INCHES YELLOWSTONE WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0623 AM SNOW 10 W PAHASKA 44.48N 110.16W
11/28/2016 E3.00 INCHES YELLOWSTONE WY MESONET
SYLVAN LAKE SNOTEL
0623 AM SNOW 4 WSW PAHASKA 44.48N 110.04W
11/28/2016 E4.00 INCHES YELLOWSTONE WY MESONET
SYLVAN ROAD SNOTEL
0624 AM SNOW 19 WSW WAPITI 44.38N 109.79W
11/28/2016 E3.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
1130 AM SNOW AFTON 42.72N 110.92W
11/28/2016 M2.20 INCHES LINCOLN WY CO-OP OBSERVER
1130 AM HEAVY SNOW 1 NNW ALTA 43.77N 111.03W
11/28/2016 M6.00 INCHES TETON WY CO-OP OBSERVER
1130 AM SNOW 3 SE BEDFORD 42.87N 110.90W
11/28/2016 M3.50 INCHES LINCOLN WY CO-OP OBSERVER
1131 AM SNOW JACKSON 43.48N 110.75W
11/28/2016 M3.20 INCHES TETON WY CO-OP OBSERVER
1132 AM SNOW JACKSON DAM 43.85N 110.58W
11/28/2016 M3.30 INCHES TETON WY CO-OP OBSERVER
1132 AM SNOW MOOSE 43.65N 110.71W
11/28/2016 M4.50 INCHES TETON WY CO-OP OBSERVER
1132 AM SNOW PAHASKA 44.50N 109.96W
11/28/2016 M5.00 INCHES PARK WY CO-OP OBSERVER
1133 AM HEAVY SNOW 2 N MOOSE 43.68N 110.73W
11/28/2016 M6.00 INCHES TETON WY TRAINED SPOTTER
1134 AM HEAVY SNOW ALPINE 43.17N 111.03W
11/28/2016 M6.00 INCHES LINCOLN WY PUBLIC
1135 AM SNOW 5 SSE SMOOT 42.55N 110.88W
11/28/2016 M5.00 INCHES LINCOLN WY COCORAHS
1135 AM SNOW 2 SE THAYNE 42.90N 110.98W
11/28/2016 M4.50 INCHES LINCOLN WY COCORAHS
1137 AM HEAVY SNOW 3 SSW WILSON 43.46N 110.89W
11/28/2016 M8.50 INCHES TETON WY COCORAHS
1137 AM HEAVY SNOW 2 NE TETON VILLAGE 43.59N 110.79W
11/28/2016 M6.50 INCHES TETON WY COCORAHS
1146 AM HEAVY SNOW 8 NNE MORAN JUNCTION 43.95N 110.45W
11/28/2016 E12.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
1147 AM HEAVY SNOW 6 ENE ALTA 43.78N 110.93W
11/28/2016 E17.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
1147 AM SNOW 10 N BONDURANT 43.34N 110.43W
11/28/2016 E5.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
1147 AM HEAVY SNOW 8 W SOUTH ENTRANCE 44.13N 110.83W
11/28/2016 E16.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
1147 AM SNOW 20 NE BONDURANT 43.39N 110.13W
11/28/2016 E3.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
1147 AM SNOW 14 E BONDURANT 43.17N 110.14W
11/28/2016 E4.00 INCHES SUBLETTE WY MESONET
LOOMIS PARK SNOTEL
1147 AM HEAVY SNOW 8 WNW JACKSON 43.52N 110.91W
11/28/2016 E10.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
1147 AM HEAVY SNOW SOUTH ENTRANCE 44.13N 110.67W
11/28/2016 E8.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
1149 AM HEAVY SNOW 19 SW BONDURANT 42.96N 110.61W
11/28/2016 E6.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
1149 AM HEAVY SNOW 8 SE AFTON 42.65N 110.81W
11/28/2016 E9.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
1149 AM SNOW 26 N KEMMERER 42.15N 110.68W
11/28/2016 E3.00 INCHES LINCOLN WY MESONET
HAMS FORK SNOTEL
1149 AM HEAVY SNOW 36 N KEMMERER 42.30N 110.68W
11/28/2016 E7.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
1149 AM HEAVY SNOW 15 NNE COKEVILLE 42.27N 110.81W
11/28/2016 E6.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
1149 AM SNOW 15 S AFTON 42.51N 110.91W
11/28/2016 E5.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
1150 AM HEAVY SNOW 21 W BIG PINEY 42.49N 110.53W
11/28/2016 E7.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
1150 AM HEAVY SNOW 19 SE AFTON 42.53N 110.66W
11/28/2016 E10.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
1150 AM HEAVY SNOW 17 E AFTON 42.76N 110.59W
11/28/2016 E9.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
1150 AM HEAVY SNOW 8 NE AFTON 42.82N 110.84W
11/28/2016 E10.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
&&The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 2:09 AM MST | High Wind Watch | RIW | Johnson | 9 hr |
| Nov 28, 2:13 AM MST | Winter Weather Advisory | RIW | Fremont, Lincoln, Sublette, Teton | 12 hr |
Nearby
High Wind Warnings in Wyoming, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.